# SDR DALA2024122611994

- Difficulty date: December 21, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 73,886 hours, 34,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3269 DISC: 1L DOOR WILL NOT ARM . C/A: UPON INSPECTION FOUND SLIDE ARMING LEVER OUT OF ADJUSTMENT. WHEN SLIDE IS ARMED, ARMING LEVER PAD IS NOT MAKING THE PROX SWITCH. ADJUSTED SLIDE ARMING LEVER PER A320 AMM 52-11. ALL OPS CKS GOOD. SLIDE INDICATION PRESENT ON ECAM. OK FOR SVC. (LP: 6940058)
